# SDR DALA2022071304857

- Difficulty date: July 10, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 84,162 hours, 15,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 LH AFT FUSELAGE EXTERIOR EMERGENCY LIGHT INOP, CORRECTIVE ACTION: INSP. LIGHT, NO TROUBLE FOUND. (9286706)
